MAUDE Adverse Event Report: NxStage Medical, Inc. NxStage System One; High Permeability Hemodialysis System

NxStage Medical, Inc. NxStage System One; High Permeability Hemodialysis System
Model Number CAR-124-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Hypoglycemia (1912); Low Blood Pressure/ Hypotension (1914); Excessive Tear Production (2235); Cough (4457); Rhinitis (4876)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received on 20 jul 2026 from a healthcare professional (hcp) of a 66 year old female patient with a medical history including diabetes, hypertension, obesity, and end stage renal disease, who stated the patient experienced rhinitis, coughing, hypotension, and hypoglycemia during a hemodialysis treatment on (b)(6)2026.Additional information was received on 23 jul 2026 from the hcp stating the patient also experienced lacrimation of her eyes and pruritus.There was no report of medical intervention being required.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted which confirmed that the device met all quality criteria and manufacturing specifications prior to release.The event is consistent with a hypersensitivity type reaction.Hypersensitivity or allergic adverse reactions are known risks of hemodialysis.The nxstage user guide and instructions for use include allergic reaction as a potential risk associated with dialysis therapy and also include warnings to monitor for potential allergic reactions.Biocompatibility of the device has been established.

Brand Name
NxStage System One
Common Device Name
High Permeability Hemodialysis System
Manufacturer (Section D)
NxStage Medical, Inc.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MediMexico S. de R. L. de C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
+1(978)450-5276
MDR Report Key50220215
Report Number3003464075-2026-00070
Device Sequence Number10584219
Product Code KDI
UDI-Device IdentifierM535CAR124C0
UDI-Public+M535CAR124C0/$$052750677154A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCAR-124-C
Device Catalogue NumberCAR-124-C
Device Lot Number50677154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale